IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1290

Title: Hardy Inequality in Variable Exponent Lebesgue Spaces
Authors: Diening, Lars
Samko, Stefan
Keywords: Hardy Inequalities
Hardy Operators
Variable Exponent
Generalized Lebesgue Spaces
Homogeneous Kernels
Convolution Operators
26D10
46E30
47B38
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 1, (2007), 01p-18p
Abstract: We prove the Hardy inequality and a similar inequality for the dual Hardy operator for variable exponent Lebesgue spaces.
Description: Mathematics Subject Classification: 26D10, 46E30, 47B38
URI: http://hdl.handle.net/10525/1290
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num1-2007-01p-18p.pdf167.62 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback